Affordable Access

Publisher Website

Some exact solutions of non-linear shallow water equations

Authors
Journal
International Journal of Non-Linear Mechanics
0020-7462
Publisher
Elsevier
Publication Date
Volume
32
Issue
3
Identifiers
DOI: 10.1016/s0020-7462(96)00072-8
Keywords
  • Non-Linear Shallow Water Equations
  • Variable Bottom

Abstract

Abstract The classical non-linear equations for shallow water with variable bottom are completely integrated under the simplifying assumption, u xx = 0. It turns out that such solutions are possible only for some specific shapes of the bottom that include flat, inclined plane and parabolic shapes.

There are no comments yet on this publication. Be the first to share your thoughts.